# SDR DALA2016041802988

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 966-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK FROM BS 966 TO BS 967 AND X=-54 AT PAX CABIN.  DAMAGE AT LT SEAT TRACK WAS REMOVED IAW SRM 53-05, FIG 4A.  NEW PLUG WAS ADJUSTED IAW SRM 53-05 PAR 4A.  PLUG AND REWORKED AREA WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14/21.
